Characterizations of uniform and exponential distributions via moments of the kth record values randomly indexed

Tom 24 / 1997

Zofia Grudzień, Dominik Szynal Applicationes Mathematicae 24 (1997), 307-314 DOI: 10.4064/am-24-3-307-314

Streszczenie

We characterize uniform and exponential distributions via moments of the kth record statistics. Too and Lin's (1989) results are contained in our approach.

Autorzy

  • Zofia Grudzień
  • Dominik Szynal

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek